IJPAM: Volume 102, No. 2 (2015)
JUNGCK ISHIKAWA ITERATION SCHEMES
FOR ZAMFIRESCU OPERATORS
Department of Mathematics
Lahore Leads University
Lahore, 54810, PAKISTAN
Department of Mathematics and RINS
Gyeongsang National University
Jinju, 660-701, KOREA
Abstract. The purpose of this paper is to establish some strong convergence results of the modified Jungck Mann and modified Jungck Ishikawa iteration schemes to a common fixed point for Zamfirescu operators.
Received: April 25, 2015
AMS Subject Classification: 47J25, 54H25, 65A05
Key Words and Phrases: modified Jungck Mann iteration scheme, modified Jungck Ishikawa iteration scheme, Zamfirescu operator
Download paper from here.
DOI: 10.12732/ijpam.v102i2.13 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 357 - 382